# SDR AALA20151104002

- Difficulty date: November 4, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 13,328 hours, 5,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3130
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED AT UPPER FS 727C, STRINGER 4R.  REMOVED DAMAGE IAW SRM 51-10-02.  REMOVED 2 FASTENERS IN UPPER BLEND AREA IAW SRM 51-40-02.  HFEC HOLE PROBE INSPECTION OF THE TWO OPEN FASTENER HOLES, NO CRACK INDICATIONS FOUND & ACCOMPLISHED DIGITAL THICKNESS.  INSTALLED 2 EACH FASTENERS REMOVED TO FOM IAW EA 255711.  INSPECTED INTERNAL STRUCTURE FOR DAMAGE.  REPAIR ACCOMPLISHED IAW EA 255711 DATED 11 03 2015.
